# SDR CA090120004

- Difficulty date: January 16, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 45,778 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE LT HEATED WINDSHIELD WAS OBSERVED DELAMINATING. THE CREW COULD WATCH THE DELAMINATION PROGRESS AS THE FLIGHT CONTINUED. UPON ARRIVAL TO BASE MX INSPECTED THE WINDSHIELD AND DETERMINED THE DELAMINATION EXCEEDED THE AMM LIMITS. R&R WINDSHIELD.
